# SDR UALA2010121004517

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 78,341 hours, 12,642 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200108901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AISLE EMERGENCY LIGHT MISSING LENS AT LT ROW 37.  FOUND AND REINSTALLED LENS.
